MathSciNet Relay Station
MathSciNet bibliographic data
MR2174418 (2007a:58023) 58J28 (53C07 55R65 58J90 81T13)
Carey, Alan L.; Johnson, Stuart; Murray, Michael K.; Stevenson, Danny; Wang, Bai-Ling Bundle gerbes for Chern-Simons and Wess-Zumino-Witten theories. Comm. Math. Phys. 259 (2005), no. 3, 577–613.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement